Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Nervousness after increasing Levothyroxine

From: paisleykd - 29 weeks 4 days ago

Hi thyroid friends!
I'm wondering how common it is to experience nervousness/restlessness/anxiety after increasing your levothyroxine?
I was on 25mcg of Levoxyl for several months but my TSH recently showed an increase from the 3-range (my happy place) to 4.9. My endocrinologist increased my Levoxyl dose from 25mcg to 37.5mcg almost three weeks ago. Starting last week, I've noticed nervousness, anxiety, and a general feeling of wanting to crawl out of my skin. I know that it's somewhat normal to have an adjustment period after a dose increase, but these symptoms didn't start up until several weeks after the increase.

My question is whether this seems like something I should wait out (to see if my body will normalize) or if it's an indication that my dose should be lowered. My doctor thinks I could go either way.

Thanks for your feedback, I really appreciate it!
-kim

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
×
SHOW MAIN MENU
SHOW SUB MENU